# SDR 2007UALA03696

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fwd Cabin Shear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SHEAR TIE CRACKED AT BS 360 BETWEEN STR 14L & 15L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKED SHEAR TIE.  INSTALLED REPLACEMENT PART.
